... results soon... besides anxious and withdrawn, Has anyone else felt this and about how long did it take to feel some good effects??? Thanks
Welcome curiousone! It does take awhile for the medication to work. It can take as much as a month for full effects. The dose is usually titrated up over the first couple of months as well. What dose does the doctor have you on? Hang in there and give it a good try. If this one doesn't work, there are others to try so do not despair.
Laurie gave you great advice so I have nothing to add to that. I was wondering when you feel better if you'll keep us posted. I have a friend wanting to switch to Wellbutrin from Celexa due to gaining weight on Celexa. He was on it when he was younger and remembers feeling edgy, nervous and withdrawn as well. Are you just feeling anxious and withdrawn since starting? I've never heard of Wellbutrin being used for energy but I'm not well versed on SSRI's. but do you do B12 injections? I do monthly for energy. I hope those feelings pass for you and if so maybe he wasn't on the correct dosage or didn't wait it out. Just wondering. This is more of an informational question. Best of luck to you. You can always send me a PQ if you'd like. :)
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2011 • 4 answers
Posted 19 Jun 2013 • 4 answers
Depression - I started taking Wellbutrin 14 years ago because I'm a recovered alcoholic. A year ago?
Posted 12 Jun 2014 • 3 answers
Posted 3 Feb 2015 • 2 answers
I have been on Welbutrin 300 mg ER for 6 weeks.Should I wait a couple more weeks to see if it helps?
Posted 4 Mar 2017 • 2 answers